# SDR USAA000524

- Difficulty date: April 4, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOOR Z-ANGLE CORRODED 6 FT BY 3 INCHES, STATION 947-1006, LBL 60, AFT ENTRY DOOR Z-ANGLE.  INSTALLED NEW Z-ANGLE PER SRM 51-40-02.  (M)
